# SDR UALA2013031801629

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,532 hours, 24,745 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ACCESS DOOR FLUTTERING.  NOT SECURE.  FOUND SECONDARY BLEED DUCT CLAMP BROKEN CAUSE HIGH PRESSURE AIR LOSS.  REPLACED CLAMP.  APU RUN CHECKED GOOD, NO AIR LEAKS NOTED.
